MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5407FA2023SP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
 
Event or Problem Description
It was reported that prior to a procedure it was noted the router was broken at the base in the associated attachment.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: investigation results indicate that the router breakage is due to a bearing failure with the associated attachment, 5407fa2000 sn(b)(6).The quality investigation is complete.
 
Event or Problem Description

Brand Name
2.3MM SPIRAL ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11691685
Report Number3015967359-2021-00449
Device Sequence Number3073242
Product Code HBE
UDI-Device Identifier07613327096712
UDI-Public07613327096712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5407FA2023SP
Device Catalogue Number5407FA2023SP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407300000, SN UNKNOWN; 5407FA2000, SN UNKNOWN; 5407300000, SN UNKNOWN; 5407FA2000, SN UNKNOWN